MAUDE Adverse Event Report: ENDOLOGIX AFX; BIFURCATED STENT GRAFT

ENDOLOGIX AFX; BIFURCATED STENT GRAFT
Model Number BA28-110/I20-30
Medical Device Problem Codes Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 10/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted."device iteration is afx with duraply.".
 
Event or Problem Description
The patient was initially treated with afx bifurcated stent graft and (2) suprarenal extensions to treat an abdominal aortic aneurysm (aaa).Approximately 3 years post initial implant, the physician treated the patient for aneurysm growth of the rci (right common iliac), this was a non device related event.An ovation ix extender stent graft to resolve this event.This procedure is outside the indications of use (off -label).Now, approximately 4 year post initial procedure, a type 3b endoleak with sac expansion was identified during a routine follow up.The physician elected to treat the patient by relining with the ovation ix abdominal stent graft system.As of the date of this report, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, the type iiib endoleak with sac growth event was refuted, rather there was a type 1b endoleak from the left common iliac artery with sac growth.The secondary endovascular procedure is confirmed.This events are most likely anatomy related due to the remodeling of the iliac anatomy.The procedure related harms for this compliant could not be determined.The final patient status was reported being stable.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed."device iteration is afx with duraply" corrections: h6: device code: remove 3190 h6: result code: remove code 3233 h6: conclusion code: remove code 11 h7: remove recall h9: remove recall number.
 
Event or Problem Description
The patient was initially treated with afx bifurcated stent graft and (2) suprarenal extensions to treat an abdominal aortic aneurysm (aaa).Approximately 3 years post initial implant, the physician treated the patient for aneurysm growth of the rci (right common iliac), this was a non device related event.An ovation ix extender stent graft to resolve this event.This procedure is outside the indications of use (off -label).Now, approximately 4 year post initial procedure, a type 3b endoleak with sac expansion was identified during a routine follow up.The physician elected to treat the patient by relining with the ovation ix abdominal stent graft system.As of the date of this report, there have been no additional patient sequelae reported.Additional information: the reported type 3b endoleak with sac growth was refuted, rather it is was a type 1b from the left common iliac artery with sac growth.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key9293778
Report Number2031527-2019-00499
Device Sequence Number19299015
Product Code MIH
UDI-Device Identifier00818009014214
UDI-Public(01)00818009014214(17)180921
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 10/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/21/2018
Device Model NumberBA28-110/I20-30
Device Lot Number1352185004
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/09/2019
Supplement Date Received by Manufacturer10/09/2019
Initial Report FDA Received Date11/07/2019
Supplement Report FDA Received Date06/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0006-2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX EXTENDER, LOT#FS022619-25; VELA SUPRARENAL, LOT#1252482031; VELA SUPRARENAL, LOT#1252491004
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR